# SDR USAA951104

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emerg Exit Door
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND 1.5 INCH CRACK LEFT FORWARD EMERGENCY EXIT DOOR (OVER WING EXIT).  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 52-20-03 FIG 1.  (M)
